MathSciNet Relay Station
MathSciNet bibliographic data
MR362499 60J15 (60F05)
Iglehart, Donald L. Functional central limit theorems for random walks conditioned to stay positive. Ann. Probability 2 (1974), 608–619.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement